bibtype |
J -
Journal Article
|
ARLID |
0409234 |
utime |
20240103182055.6 |
mtime |
20060210235959.9 |
title
(primary) (eng) |
On some constructions of new triangular norms |
serial |
ARLID |
cav_un_epca*0297047 |
ISSN |
1134-5632 |
title
|
Mathware and Soft Computing |
volume_id |
2 |
volume |
1 (1995) |
page_num |
39-45 |
|
author
(primary) |
ARLID |
cav_un_auth*0101163 |
name1 |
Mesiar |
name2 |
Radko |
institution |
UTIA-B |
full_dept |
Department of Econometrics |
fullinstit |
Ústav teorie informace a automatizace AV ČR, v. v. i. |
|
COSATI |
12B |
cas_special |
project |
project_id |
A1075503 |
agency |
GA AV |
country |
CZ |
|
department |
E |
permalink |
http://hdl.handle.net/11104/0129335 |
ID_orig |
UTIA-B 950230 |
arlyear |
1995 |
mrcbU63 |
cav_un_epca*0297047 Mathware and Soft Computing 1134-5632 Roč. 2 č. 1 1995 39 45 |
|